RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 456–464 (Mi de8581)  

Ordinary Differential Equations

Stochastic differential equations in Hilbert spaces

V. S. Pugachev

Institute of Informatics Problems of the Russian Academy of Sciences

Full text: PDF file (1133 kB)

English version:
Differential Equations, 1995, 31:3, 421–428

Bibliographic databases:
UDC: 517.937
Received: 30.03.1994

Citation: V. S. Pugachev, “Stochastic differential equations in Hilbert spaces”, Differ. Uravn., 31:3 (1995), 456–464; Differ. Equ., 31:3 (1995), 421–428

Citation in format AMSBIB
\Bibitem{Pug95}
\by V.~S.~Pugachev
\paper Stochastic differential equations in Hilbert spaces
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 456--464
\mathnet{http://mi.mathnet.ru/de8581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373041}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 421--428


Linking options:
  • http://mi.mathnet.ru/eng/de8581
  • http://mi.mathnet.ru/eng/de/v31/i3/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019